# SDR FDEA201110064344

- Difficulty date: October 6, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN INNER CREASEBEAM FROM STA 900-1040 HAS CORROSION.  BLENDED CORRODED AREA IAW SRM 51-10-02. ORIGINAL THICKNESS OF  CHORD IS 0.75" IAW SRM 53-40-13 FIG 1 ( SHEET 2 ). AFTER REMOVED CORROSION ON 3 SPOTS MATERIAL REMAINING IS .035" ALL AREAS FOUND OUT OFF LIMITS IAW SRM 53-40-13 FIG 101 DETAIL VII.   REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-05 AND 51-40-02.  MAJOR REPAIR.
